# SDR HNAA2021110100526

- Difficulty date: October 29, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 47,221 hours, 44,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVELING AT CRUISE FLIGHT SMELLED BURNING ODOR EXPERIENCED BY ALL CREW MEMBERS, RAN QRH AND AFTER TURNING OFF GASPER SMELL WENT AWAY.   FOLLOWED FIM 21-20-00-810-801-A FOUND SLIGHT ELECTRICAL SMELL ON BOTH FLIGHT DECK FLASHLIGHTS. REM AND INSP FLASHLIGHT ASSY WITH NO DEFECTS NOTED. REINSTALLED IAW AMM33-50-16. COMPL FIM WITH NO DEFECTS NOTED. INSP INSIDE BOTH PKS NLS WITH NO DEFECTS NOTED. RAN APU BLD, BOTH PKS,RECIRC AND GASPER FANS FOR APP 30 MIN WITH NO DEFECTS OR SMELLS NOTED . AC OK 4 SERVICE
